High Fever Accompanied By Headache, Pain Behind The Eyes And Yellow Eyes?

Good morning … Starting yesterday I experienced symptoms of not feeling well like the symptoms of the common cold, but at night my fever got worse accompanied by headaches, swollen lips (such as allergies), back pain and sore throat. When I woke up today my vision suddenly turned yellow. Previously I consumed paracetamol and herbal cough honey. When I got up my fever had gone down but my headache, back pain and sore throat still hadn’t healed. I want to ask the cause and how to overcome it … thank you

1 Answer:

Hello Dhea! Thank you for asking at HealthReplies.com.

High fever accompanied by headaches and pain behind the eyes can be a sign of a viral infection. Eyes that look yellow can be caused by increased bilirubin or pigment released by the liver. This condition can be caused by various health problems, such as infection in the liver (hepatitis), excessive consumption of paracetamol, gallbladder stones, leptospirosis (bacterial infections that often occur in flood conditions or in farmers), and so on. Infection of the liver, infection of the blocked bile duct, and leptospirosis can also cause fever, abdominal pain, and symptoms similar to flu. You should immediately see a doctor to be examined, especially doctors specializing in internal medicine. The doctor will ask in more detail about the disorder you are experiencing and examine you directly. The doctor may also suggest further examinations. The doctor will explain the results of the examinations carried out and provide the appropriate therapy for you. Follow the doctor's instructions well. Rest at home and meet your water and nutrition needs.

That's all information from me. I hope this helps.

Regards.

: by

Related Question

Is It Dangerous If The Consumption Of Food Contained Maggots?

Is It Dangerous If The Consumption Of Food Contained Maggots?

(1 year ago)

I want to ask .. I will buy the food menu, gizzard, apparently I see a maggot is still alive, I just happened to eat half of the ampel … it’s dangerous, yeah. Yes....

Irregular Menstruation After Taking Hormone Drugs?

Irregular Menstruation After Taking Hormone Drugs?

(1 year ago)

what is a doctor of hormonal medicine ??? After I consume the hormone drug from my doctor I have menstruation 2x in a month, but not like the usual obstacles, the second one is onl...

Glowing Eyes.?

Glowing Eyes.?

(1 year ago)

Dot want to ask why the left eye tail I like there are lights like that ,, even though I am not farsighted. N Even though normal light often appears at a glance...

Leave a Reply

Your email address will not be published. Required fields are marked *